# SDR F3LA2012003060716

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 30,142 hours, 15,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: AFT GALLEY AREA FRAME 70, -Y1292 SPLICE PLATE (SHEAR PLATE) HAS CORROSION.  R & R AFT GALLEY SHEAR PLATE IAW SRM 51-42-11, PARAGRAPH 17-18 AND EO AO-53EO-31 434, KIT PIN F9-531207DOL R02.
